The complexity of the weight problem for permutation and matrix groups

Cameron, Peter J. and Wu, Taoyang (2010) The complexity of the weight problem for permutation and matrix groups. Discrete Mathematics, 310 (3). pp. 408-416. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 22:11
Last Modified: 01 Apr 2019 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/42069
DOI: 10.1016/j.disc.2009.03.005

Actions (login required)

View Item